# SDR SWAA2024112670826

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 39,670 hours, 18,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD AND AFT OWE EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK FOR LH FWD AND AFT UPPER EMERGENCY EXIT LIGHTS. OPS CHECK GOOD. REF: AMM 33-51-06
